On suborbital graphs for some Hecke groups

Keskin R.

DISCRETE MATHEMATICS, vol.234, pp.53-64, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 234
  • Publication Date: 2001
  • Doi Number: 10.1016/s0012-365x(00)00191-6
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.53-64
  • Karadeniz Technical University Affiliated: No


In this paper, we examine some properties of suborbital graphs for the Hecke groups T, H(root2), and H(root3) on (Q) over cap, root2 (Q) over cap, and root3 (Q) over cap, respectively. In addition, we give necessary and sufficient conditions for the suborbital graph G(infinity,(u/n)rootm) to be a forest. Finally, we completely find the number of sides of all the circuits in the suborbital graphs. (C) 2001 Elsevier Science B.V. All rights reserved.